# SDR AU990123

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O Ring
- Part number: 755837
- Condition: Deteriorated
- Location: Fuel Selector
- Component: Scott
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT SIDE FUEL SELECTOR VALVE `O' RING SEAL MELTED (DISINTEGRATED).  SUSPECT DUE TO INCOMPATIBILTY WITH THE FUEL. PART TC:  6,427.
